# SDR USAA20100408SB047

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319136
- Part serial: 1093
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - ON APPROACH INTO CLT, FROM FLL, CREW REPORTED THE LEFT PACK SMELLS HOT/WET.  A BAD (STINKY) SMELL WAS NOTED IN THE CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT P5-10 AIR CONDITIONING MODULE IN ASSOCIATION WITH MM 21-61-03.  OPERATIONAL CHECK GOOD.  NO ODORS NOTED.
